Valuing American style derivatives by least squares methods

Cerrato, Mario (2007) Valuing American style derivatives by least squares methods. Centre for International Capital Markets discussion papers, 2007 (13). pp. 1-24. ISSN 1749-3412

[img]
Preview
Text
CentreForInternationalCapitalMarketsDiscussionPapers_2007-13_p01-24.pdf - Published Version

Download (253kB) | Preview
Official URL: http://www.londonmet.ac.uk/media/london-metropolit...

Abstract

We implement some recent Monte Carlo estimators for option pricing and assess their performance in finite samples. We find that the accuracy of these estimators is remarkable, even when more exotic financial derivatives are considered. Finally, we implement the Glasserman and Yu (2004b) methodology to price Asian Bermudan options and basket options.

Item Type: Article
Uncontrolled Keywords: Centre for International Capital Markets discussion papers; CICM discussion papers; American options; Monte Carlo method
Subjects: 300 Social sciences > 330 Economics
Department: Guildhall School of Business and Law
Depositing User: Mary Burslem
Date Deposited: 23 Apr 2015 10:42
Last Modified: 23 Apr 2015 10:42
URI: http://repository.londonmet.ac.uk/id/eprint/497

Actions (login required)

View Item View Item